# SDR JJBA20121217006

- Difficulty date: December 17, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 30,149 hours, 41,513 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  CREW RECEIVED A NR 2 HYD PUMP CAUTION LIGHT WHEN THEY ATTEMPTED TO RETRACT THE GEAR.  THE GEAR DID NOT RETRACT AND THE NR 2 MAIN PRESSURE WAS AT 0.  THE STANDBY PRESSURE WAS GOOD.  THE CREW MADE AN UNSCHEDULED LANDING AND RETURNED TO THE GATE.  THE GROUND MX CREW BLED THE NR 2 HYD SYS AND FOUND AIR IN THE SYS.  THEY CYCLED THE GEAR AND SERVICED THE SYS.  ALL OPS AND LEAK CHECKS WERE SATISFACTORY.
